Quotation Leydold, J.. 1997. A Faber ­Krahn ­type Inequality for Regular Trees. Geometrical and Functional Analysis 7 (2): 364-378


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Geometric and Functional Analysis
Citation Index SCI
Language English
Title A Faber ­Krahn ­type Inequality for Regular Trees
Year 1997
Reviewed? Y

Associations

People
Leydold, Josef (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search